does anyone else have this problem? I itch from head to toe. I just switched from Cymbalta to Pristiq. I had been on cymbalta about 4 years and it quit working about 8-9 months ago. I am on my 3rd day of pristiq & I think it's going to work but I itch! Am I kidding myself thinking its from these and not the oxycontine I also take but am weaning off of since I have had a new procedure that has helped my back pain a lot-they deadened my nerves with radio wave as an epidural thing - first they tried it with cortisone & it worked for only a month this is supposed to work for 6-9 months.
Itching is unfortunately an side effect associated with both cymbalta & pristiq, since it has been just 3 days that you have switched the meds it might be good idea to hang on till perhaps you get used to the med, or you could seek medical advice to counter the effect of itching, hope this helps?
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Oct 2010 • 3 answers
Posted 13 Feb 2013 • 1 answer
Posted 3 Aug 2013 • 2 answers
Posted 21 Mar 2014 • 3 answers
Posted 1 Oct 2015 • 2 answers